CSN Login
Members Online: 13

PICKED MY POISON TODAY....

ptharp
Posts: 190
Joined: Oct 2012

I have decided to go with the Carboplatin IV every 3 weeks and the Taxol IV every week for 18 weeks. I also decided on getting a port. So why am I crying like a baby? Everybody said I feel better when I move forward.

Cindy Bear
Posts: 563
Joined: Jul 2009

Just wanted to say good luck and send big cyber hugs your way. I think crying is pretty normal. On one hand, you're terrified (who wouldn't be) and it just drives the point home.. this is for real... When my mom was diagnosed (uterine cancer) we kept thinking this isn't real, this isn't happening. They've mixed her records up with someone else's , it's all a mistake. It wasn't until she went to "Chemo clas" that it sunk in. this is happening.. it's really happening. As you say, you've made a decision and you are moving forward. Some of those tears might be tears of relief. At least now you have a plan in place. Atta girl.

poopergirl14052's picture
poopergirl14052
Posts: 1161
Joined: Nov 2010

Your chemo..a lot of us can't. A port is a lifesaver and will save your veins. I get Carbo/Taxol every 28 days and it is bringing my numbers down. A good cry never hurts...you have to get it out and move on.Stay well..stay strong....Val

Glad to be done's picture
Glad to be done
Posts: 558
Joined: Jul 2012

Oh I cried all the time. There was a couple days I cried at chemo at my chemo nurse sat and hugged me and cried with me. She was a doll. Val is right - you need to start doing things.. Try not to let this consume you.

Mwee's picture
Mwee
Posts: 1316
Joined: Nov 2009

This is all so much to take in and in such a short time. Crying's not a bad thing. Please keep in mind that your ONC and office staff are all part of a team right along with you. If you feel overwhelmed, let them know. Many of us are on mild anti-depressants and they really help.
((((HUGS)))) Maria

ptharp
Posts: 190
Joined: Oct 2012

My Oncologist office said they do not prescribe anti-anxiety and anti-depressent drugs. I have to go to my GP for that. They said they will give me Ativan which they prescribe with the chemo. It helps with sleeping, anxiety, and getting sick.

Alnik
Posts: 56
Joined: Feb 2012

i take that as well it does seem to take the edge off. Are you familiar with the chat room on this site? It is a great place to vent and ask questions also can just be a place to listen to others . Hang in there !!!!!!!!!!!!!1

ptharp
Posts: 190
Joined: Oct 2012

Yes but not sure how the chat room works.

lulu1010's picture
lulu1010
Posts: 367
Joined: Feb 2011

I have heard that Carboplatin tends to decrease Seratonin levels increasing the depression. I dont know if it is true or not but I started taking an anti-depressant and the weeping considerably lessened. The docs are usually more than happy to prescribe it especially while on chemo.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network